# SDR AALA201702199015

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 50,550 hours, 26,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001099
- Condition: Faulty
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE L1 DOOR CABIN PRESSURE RED LIGHT BEGAN FLASHING.  SLIDE ARMED INDICATIONS DISAPPEARED FROM THE DOOR INDICATOR AND FROM ECAM DOOR SYSTEMS PAGE. ACFT PRESSURIZED NORMALLY RED FLASHING CABINE PRESSURE LIGHT STOPPED AFTER LANDING.  AIRCRAFT WAS GROUNDED. REPLACED THE GIRT BAR.
